# SDR SWAA2025013090937

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 25,627 hours, 12,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M01673 AFT GALLEY LH SIDE IN REF TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
